# SDR IPXA2020092460585

- Difficulty date: September 24, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 63,420 hours, 21,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: NA EMERGENCY EXIT LIGHTS SIGN CYCLED ON AND OFF AFTER SHUTDOWN WITH EMERGENCY LIGHTS SELECTED OFF.  PERFORMED EMERGENCY LIGHT CONTROL PANEL TEST, PER AMM 33-51-08-404-010.  OPS CHECKS GOOD AT THIS TIME.  NO HISTORY NOTED AT THIS TIME, COULD NOT DUPLICATE.
